MathSciNet Relay Station
MathSciNet bibliographic data
MR208360 (34 #8170) 46.38
Nirenberg, L. An extended interpolation inequality. Ann. Scuola Norm. Sup. Pisa (3) 20 1966 733–737.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement